# SDR AALA2018112099006

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 7,753 hours, 2,991 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE NR 3 FIXED WINDOW IN THE FLIGHT DECK.  AREA OF DELAMINATION APPROXIMATELY 6 INCHES X 8 INCHES ON LOWER PART OF WINDOW.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE NR 3 FIXED WINDOW IAW AMM 56-11-12. TESTED OK AND AIRCRAFT WAS OK FOR SERVICE.
